# SDR 2001FA0000673

- Difficulty date: November 8, 2001
- Submitted: December 19, 2001
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 2730 · Elevator Control System
- Part: Housing
- Part number: 401611557
- Condition: Corroded
- Location: Feel Control
- Component: Elev Feel Cntrl, Moog
- Component part number: 401602714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSEMBLY HAS HEAVY PITTING AND CORROSION IN THE BOLT HOLES, PORTS, CAP ASSEMBLIES AND ON THE SEALING SURFACES.  DISSIMILAR METAL CORROSION.
